# SDR 99ZZZX1988

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: West Star Aviation, LLC, repair station WTXR173J
- Aircraft: N88834
- Make and model: Cessna 441
- Aircraft serial: 4410269
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Support
- Part number: 582212715
- Condition: Cracked
- Location: Lt Mlg
- Part time: 5,757 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE INSPECTION, FOUND A CRACK IN THE OUTBOARD END OF THE LEFT MAIN GEAR UPLOCK HOOK SUPPORT BRACKET, ANGLE, WHICH ATTACHES TO THE FORWARD SIDE OF THE FORWARD WING SPAR WEB.  CRACKS ORIGINATE AT THE OUTBOARD HILOK HOLE AND EXTENDS FOR APPROXIMATELY 1.1 INCH.  INSTALLED NEW ANGLE.
